I had the contraceptive implant put in 4 weeks ago, i chose it because i liked that it stops ones periods and you dont have to think about it, the doctor discussed side effects, of which he said are rare, it was painless to be put in, although its rather strange to feel it under the skin.
A few days after having it fitted, i started spotting a bit of blood, wasnt too concerned the doc said this was normal, we had sex and i noticed blood on the sheets afterwards but nothing when going to the toilet, a few days later however full on period.
Which ok, wasnt overly concerned about, but now, 16 days later i am still on my period! and everyday is heavy flow, heavier than what they were previously.
So, i went back to the doctors yesterday, probably should have gone before, but well, i didnt.
Well, this is one of the possible, rare side effects, heavy prolonged periods, which can last up and around to a year! oh and a decrease in libido as well as the body not producing natural lubrication, which i noticed the last few times we had sex. I was turned on, wanted it, but i was aware that i was not as wet as i usually am, i was aroused but the bitch down there was not responding as normal, i dont think he noticed, but i did!
No wander its an effective contraceptive, spend 3 weeks of a month on a period, decrease in libido, oh and lack of natural lubrication, all of that and yeah sex is the last thing on my mind!
The doctor started talking about extended foreplay to help in getting the body to respond..wtf....i dont have a problem getting turned on, ta very muchly, i think he missed the point, but im not about to go into a full on discussion about what gets me going with my doctor.
My diabetic consultant has put me on happy pills (antidepressants), i was reluctant to go down this path, i still have this sense of a stigma about being on them, but im willing to give them a go, i know i havent been myself for some time now, the bastard reduced me to tears (the consultant) with some home truths about my condition and the outcomes if i dont take better care of myself.
Mind you, i dont think the happy pills are working, or maybe im expecting too much too soon, but then what with the never ending period im on at the moment its no wander im feeling bloody depressed because it is damn depressing....and to top it off i have thrush.....ahh a side effect of diabeties, blood sugars being too high.
I have agreed to give it another month, see how it goes, if though im still on my period this time next week, im going back to get the damn implant removed.
boring post done.